The existence of conditionally periodic solutions of systems of differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1347-1356
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a0,
author = {Yu. N. Bibikov},
title = {The existence of conditionally periodic solutions of systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1347--1356},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a0/}
}
Yu. N. Bibikov. The existence of conditionally periodic solutions of systems of differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1347-1356. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a0/